p,q Ideal of Operators in Banach Spaces

Show simple item record

Author El Shobaky, E. [انتصارات محمد حسن الشبكي] en_US
Available date 2009-11-25T15:27:01Z en_US
Publication Date 1981 en_US
Citation Qatar University Science Journal, 1981, Vol. 1, No. 1, Pages 17-25. en_US
URI http://hdl.handle.net/10576/10106 en_US
Language en en_US
Publisher Qatar University en_US
Subject Mathematics en_US
Subject الرياضيات ar
Title p,q Ideal of Operators in Banach Spaces en_US
Alternative Title المثالي للمؤثرات في فراغات باناخ ar
Type Article en_US
Pagination 17-25 en_US
Issue Number 1 en_US
Volume Number 1 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record